Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Otrivin reaction to statin

Premium Questions

Dr.  Nsah Bernard MD

I am experiencing lower leg pain from my statin pill . I am already on meloxicam and just took 600mg of motrin . am I going to have a drug reaction? ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr.  Sudhir Kumar MD

I've had calf muscle pain for one month, which I thought was a reaction to statin, which I had in 2007. Blood test taken but no results yet. My internist said if it was the statin, it would be gone ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.     Bhanu Partap MD

Is fenofibrate a statin, will it effect stem cell treatment? ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Jorge Brenes-Salazar MD

Dr. Brenes-Salazar: You earlier responded to my question in which I had a 16 wbc , with a 77% lymph and 17% neutrophils. Two subsequent tests were taken and they resulted in 77% lymph and 18% neutrophil, and then 70% lymph... View answer

Answered by : Dr. Jorge Brenes-Salazar ( Cardiologist)
Dr.     Bhanu Partap MD

Hi...I am not able to take statins so my cardiologist recommends I get the ptaulent injections. I ... it at present because it stays in your system for weeks.nni I do have a bad reaction how can I deal with... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Public Forum Discussions

Dr.  Antoneta Zotaj MD

I have a reaction to Statins...hand and leg cramps. I had a reaction to every cholesterol med ... not a statin, was worse than the statins. Is it safe for me to take Red Yeast Rice. I... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr.   Satnarain Bansal MD

kindly be informed that due to severe adverse reaction of statin continued for 2 mths.i have stopped it immediatelybut after one month ofstopping it i have devoleped inflamation of colon & urinery ... View answer

Answered by : Dr. Satnarain Bansal ( General & Family Physician)
Dr. Olgeta Xhufka MD

I can t seem to take medication that the cardiologist has prescribed - cholesterol statin tablets and Clopidogrel/Aspirin. I get severe migraine and nausea and earache. Wondering why I get instant reaction... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr. Lohit K MD

I had an allergic reaction (round rash size of quarter) on right forearm. appeared suddenly ... tomorrow and i know she is going to prescribe a nother statin and blood pressure meds.........question is ... View answer

Answered by : Dr. Lohit K ( General & Family Physician)
Dr. Luchuo Engelbert Bain MD

Sir,I need ayurvedic/ herbal/ unani, nasal decongestant which can replace otrivin .Otrivin is a very good medicine but it has rebound effect ,so i want to replace it with something less harmfull ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)

Mobile Questions and Answers

Dr. Ronald Schubert MD

No atacand is a blood pressure medication called candesartan

Dr.     Suresh Heijebu MD

Dr. Shanthi.E MD

Try Otrivin nasal drops.